Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have had tachycardia. Getting headache and nausea if cloth are tight around waist. Any relief?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I have had tachycardia like 120-130 all the time for the past 2 weeks. If I try to put on Spanx or tight clothes I feel extremely nauseated very quickly & take it off. i also get headaches if my clothes are tight around my waist.
Posted Wed, 27 Feb 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Luchuo Engelbert Bain 4 hours later

Thanks for signing in and using XXXXXXX Tachycardia is a common symptom, which usually deserves keen attention. Causes are diverse and can range from mild to complex diseases. Your past medical history presents disease conditions that predispose you to develop such symptoms. Thyroid disease, thyrotoxicosis, due to excess thyroid hormones causes an increase in heart rate and in the long run heart failure if not appropriately controlled. A history of lyme disease, also predisposes you to lyme cardiopathy, a common late complicate of this disease.

It would also be interesting to know if your blood pressure is controlled regularly. If not, an increased blood pressure can lead to headaches.

Tight fitting dresses when worn or even at times shaving or putting on collars lead to what is called large artery hypersensitivity symptoms as you describe. This arises due to excitation of nerve endings in these areas, which have abnormally become more sensitive than normal. Knowing the real size of the heart, how it functions, its electrical activity are key aspects in the evaluation of your condition. Specific blood pressure measurements, electrocardiogram, cardiac ultrasound, chest x XXXXXXX can be useful. A control of blood thyroid hormones is very essential in this reevaluation.

I would suggest you XXXXXXX a heart expert (cardiologist) for this comprehensive evaluation and consequent management.

Thanks and hope this helps,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor